If you need an accessible version of this item please contact JSTOR User Support

The Logic of Pascal's Wager

Ian Hacking
American Philosophical Quarterly
Vol. 9, No. 2 (Apr., 1972), pp. 186-192
Stable URL: http://www.jstor.org/stable/20009437
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Logic of Pascal's Wager
Preview not available

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192